The complexity of short schedules for uet bipartite graphs
RAIRO - Operations Research - Recherche Opérationnelle, Tome 33 (1999) no. 3, pp. 367-370
Cet article a éte moissonné depuis la source Numdam
@article{RO_1999__33_3_367_0,
author = {Bampis, Evripidis},
title = {The complexity of short schedules for uet bipartite graphs},
journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
pages = {367--370},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {3},
mrnumber = {1721640},
zbl = {0953.68019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RO_1999__33_3_367_0/}
}
TY - JOUR AU - Bampis, Evripidis TI - The complexity of short schedules for uet bipartite graphs JO - RAIRO - Operations Research - Recherche Opérationnelle PY - 1999 SP - 367 EP - 370 VL - 33 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/RO_1999__33_3_367_0/ LA - en ID - RO_1999__33_3_367_0 ER -
Bampis, Evripidis. The complexity of short schedules for uet bipartite graphs. RAIRO - Operations Research - Recherche Opérationnelle, Tome 33 (1999) no. 3, pp. 367-370. http://geodesic.mathdoc.fr/item/RO_1999__33_3_367_0/
